MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP; BONE FIXATION PLATE

ARTHREX, INC. KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP; BONE FIXATION PLATE
Model Number KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10/10/2025, a sales representative reported via email that an ar-2658tr knotless distal clavicle plate button tightrope experienced an issue during insertion.Specifically, the button detached from the inserter and flipped before passing through the coracoid.The button was successfully explanted without complications; however, an additional implant had to be opened to complete the procedure.This occurred during a distal clavicle fracture with cc ligament repair performed on (b)(6) 2025, with no reported patient harm.Additional information was received on 10/15/2025: an ar-2658tr knotless distal clavicle plate button tightrope was utilized to complete the procedure.The surgery experienced a 5-minute delay while the surgeon attempted to preserve and reload the implant onto the inserter.After determining that the tightrope could not be salvaged, it was removed and replaced with a new implant of the same part number.No additional anesthesia was administered to the patient during this delay.The instrument used to prepare the bone tunnel was the ar-2272 (3.7 mm spade-tip drill pin).The patient's bone quality was assessed as good.No adverse effects were reported.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Based on the information provided¿which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data¿arthrex concluded the most likely cause of the reported failure.The failure appears to be due to user error, including improper use of the surgical technique associated with the device.The complaint allegation was not confirmed.No evidence of the failure was received.

Brand Name
KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23360219
Report Number1220246-2025-04764
Device Sequence Number21104961
Product Code HRS
UDI-Device Identifier00888867271814
UDI-Public(01)00888867271814(11)250124(17)291231(10)15377970
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS DIS CLAV PLATE BUTTON TIGHTROP
Device Catalogue NumberAR-2658TR
Device Lot Number15377970
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown